Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gaps in dimer systems on doubly periodic planar bipartite graphs


Author: Mihai Ciucu
Journal: Proc. Amer. Math. Soc. 145 (2017), 4931-4944
MSC (2010): Primary 82B20; Secondary 05A15, 05A16
DOI: https://doi.org/10.1090/proc/13651
Published electronically: July 10, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In previous work we showed that gaps in dimer systems on the hexagonal and square lattices interact according to two dimensional electrostatics. In this paper we show that this holds for all weighted doubly periodic planar bipartite graphs in the generic liquid phase of the Kenyon-Okounkov-Sheffield classification of dimer models.


References [Enhancements On Off] (What's this?)

  • [1] Mihai Ciucu, A random tiling model for two dimensional electrostatics, Mem. Amer. Math. Soc. 178 (2005), no. 839, x+144. MR 2172582, https://doi.org/10.1090/memo/0839
  • [2] Mihai Ciucu, The scaling limit of the correlation of holes on the triangular lattice with periodic boundary conditions, Mem. Amer. Math. Soc. 199 (2009), no. 935, x+100. MR 2508012, https://doi.org/10.1090/memo/0935
  • [3] Mihai Ciucu, Dimer packings with gaps and electrostatics, Proc. Natl. Acad. Sci. USA 105 (2008), no. 8, 2766-2772. MR 2383565, https://doi.org/10.1073/pnas.0710659105
  • [4] Mihai Ciucu, The interaction of collinear gaps of arbitrary charge in a two dimensional dimer system, Comm. Math. Phys. 330 (2014), no. 3, 1115-1153. MR 3227508, https://doi.org/10.1007/s00220-014-2057-2
  • [5] Mihai Ciucu, Macroscopically separated gaps in dimer coverings of Aztec rectangles, Comm. Math. Phys. 344 (2016), no. 1, 223-274. MR 3493143, https://doi.org/10.1007/s00220-015-2528-0
  • [6] Béatrice de Tilière, Scaling limit of isoradial dimer models and the case of triangular quadri-tilings, Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 6, 729-750 (English, with English and French summaries). MR 3252428
  • [7] Julien Dubédat, Dimers and families of Cauchy-Riemann operators I, J. Amer. Math. Soc. 28 (2015), no. 4, 1063-1167. MR 3369909, https://doi.org/10.1090/jams/824
  • [8] Michael E. Fisher, Statistical mechanics of dimers on a plane lattice, Phys. Rev. (2) 124 (1961), 1664-1672. MR 0136399
  • [9] Michael E. Fisher and John Stephenson, Statistical mechanics of dimers on a plane lattice. II. Dimer correlations and monomers, Phys. Rev. (2) 132 (1963), 1411-1431. MR 0158705
  • [10] R. Kenyon, The Laplacian and Dirac operators on critical planar graphs, Invent. Math. 150 (2002), no. 2, 409-439. MR 1933589, https://doi.org/10.1007/s00222-002-0249-4
  • [11] Richard Kenyon, Andrei Okounkov, and Scott Sheffield, Dimers and amoebae, Ann. of Math. (2) 163 (2006), no. 3, 1019-1056. MR 2215138, https://doi.org/10.4007/annals.2006.163.1019
  • [12] Jerome K. Percus, One more technique for the dimer problem, J. Mathematical Phys. 10 (1969), 1881-1888. MR 0250899, https://doi.org/10.1063/1.1664774

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 82B20, 05A15, 05A16

Retrieve articles in all journals with MSC (2010): 82B20, 05A15, 05A16


Additional Information

Mihai Ciucu
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405

DOI: https://doi.org/10.1090/proc/13651
Received by editor(s): December 10, 2015
Received by editor(s) in revised form: December 21, 2016
Published electronically: July 10, 2017
Additional Notes: The author’s research was supported in part by NSF grants DMS-1101670 and DMS-1501052
Communicated by: Patricia L. Hersh
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society